Radial Solutions to A Nonlinear P-Harmonic Dirichlet Problem

Ratph Saxton, Dongming Wei

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We examine the nonlinear ordinary differential equation corresponding to radial solutions of the Dirichlet problem [formula omitted], where B = {x Є Rn: |x| ≤ 1}. It is shown that for p and q satisfying the subcritical Sobolev embedding condition, the problem exhibits infinitely many solutions. Several properties of these solutions are presented, including detailed regularity results.

Original languageEnglish
Pages (from-to)59-80
Number of pages22
JournalApplicable Analysis
Issue number1-4
Publication statusPublished - Dec 1 1993


  • Shooting method
  • multiplicity
  • regularity of solutions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Radial Solutions to A Nonlinear P-Harmonic Dirichlet Problem'. Together they form a unique fingerprint.

Cite this